# SDR UPS99229221

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 829482
- Condition: Corroded
- Location: Bs 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D CORROSION (C53-224-01-04-01) ON STR 7 BS 484.  REMOVED CORRODED STR 7 FROM BS 480-508, FABRICATED NEW PART OF INSTALLED PER SRM 53-10-3.
